Anti-de Sitter-Wave Solutions of Higher Derivative Theories

Creative Commons License

GÜRSES M., Hervik S., Sisman T. C. , TEKİN B.

PHYSICAL REVIEW LETTERS, vol.111, no.10, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 111 Issue: 10
  • Publication Date: 2013
  • Doi Number: 10.1103/physrevlett.111.101101
  • Title of Journal : PHYSICAL REVIEW LETTERS


We show that the recently found anti-de Sitter (AdS)-plane and AdS-spherical wave solutions of quadratic curvature gravity also solve the most general higher derivative theory in D dimensions. More generally, we show that the field equations of such theories reduce to an equation linear in the Ricci tensor for Kerr-Schild spacetimes having type-N Weyl and type-N traceless Ricci tensors.